# SDR DXTA2023121810346

- Difficulty date: December 15, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N805QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000028
- Aircraft time: 4,026 hours, 2,381 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO EMERGENCY LIGHTS ILLUMINATE WITH EMERGENCY LIGHT SWITCH IN ON POSITION.  POWERED ON AC AND ALLOWED ALL SYSTEMS BOOT UP AS REQUIRED. PERFORMED OPS CHECK, OPS CHECK FAILED, CONFIRMED DISCREPANCY. ACCESSED #3 & #4 BATTERY PACKS. REPOSITIONED #3 BATTERY POWER SUPPLY ASSY IAW CUSTOMER REQUEST. INSTALLED SERVICEABLE BATTERY POWER SUPPLY ASSY IAW AMM 33-50-05. REPOSITIONED #4 BATTERY POWER SUPPLY ASSY IAW CUSTOMER REQUEST. INSTALLED SERVICEABLE BATTERY POWER SUPPLY ASSY IAW AMM 33-50-05. PERFORMED AND FOUND OPERATIONAL TEST SATISFACTORY. ACCOMPLISHED TC-FLT-33-1001 TO SUPPLEMENT MX. ITEM GOOD TO RTS. 15DEC2023
